You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Asymptotic Properties of the Stationary Measure of a Markov Branching Process
Y. S. Yang
Journal of Applied Probability
Vol. 10, No. 2 (Jun., 1973), pp. 447-450
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212362
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The asymptotic properties of the unique stationary measure of a Markov branching process will be given. In the critical case with finite variance, the result can be deduced from a result for discrete time processes of Kesten, Ney and Spitzer (1966) where the proof makes use of a stronger assumption than the finiteness of variance. For the continuous time case where the stationary measure has an explicit form, we can use the discrete renewal theorem which takes care of the infinite variance case as well.
Journal of Applied Probability © 1973 Applied Probability Trust